Ecologic covariates of hookworm infection and reinfection in rural Kwazulu-natal/south Africa: a geographic information system-based study

Saathoff, E; Olsen, A; Sharp, B; Kvalsvig, JD; Appleton, CC; Kleinschmidt, I; (2005) Ecologic covariates of hookworm infection and reinfection in rural Kwazulu-natal/south Africa: a geographic information system-based study. The American journal of tropical medicine and hygiene, 72 (4). pp. 384-91. ISSN 0002-9637 https://researchonline.lshtm.ac.uk/id/eprint/9979

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/9979

Abstract

Share

Download

Filename: Ecologic covariates of hookworm infection and reinfection in rural Kwazulu-natal_south Africa.pdf

Licence: Copyright the publishers

Download
[img]

Downloads

View details

Google Scholar